# SDR ASAA2017051720804

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,151 hours, 7,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF APPROXIMATELY 3000 FT, RIGHT PACK LIGHT ILLUMINATED. NO MASTER CAUTION.  IAW QRH TRIED TO RESET, DID NOT RESET. CONTINUED ON SINGLE PACK.  AT FL 350, PACK LIGHT EXTINGUISHED.  SWITCHED RIGHT PACK TO AUTO. NORMAL OPS.  ON RECALL, RIGHT PACK LIGHT ILLUMINATED, EXTINGUISHED WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED.  PERFORMED FIM TASK 21-53, TASK 806.  INTERMITTENT FAULT. RAN PACK, NO DEFECTS NOTED.  RT PACK LIGHT ON RECALL EXPECTED WITH RT PACK. NO DEFECT NOTED.
